# SDR C2XA03IA106

- Difficulty date: November 24, 2003
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2833 - DURING PREFLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
